# SDR SIMA20200918002

- Difficulty date: September 18, 2020
- Submitted: September 20, 2020
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 14,272 hours, 9,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Vibration
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FA 1 REPORTED L1 DOOR VIBRATION INFLIGHT, VIBRATION FELT AROUND DOOR AND FLOOR.  STATUS PAGE SHOWED DOOR INDICATION GREEN.  C/A MAIN DOOR (L1) DEFLECTOR DEFERRED, M PROC, C/W.
